# SDR DALA2024031203273

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,711 hours, 28,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Unknown
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 2L SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: CYCLED L2 DOOR OPS CKS GOOD PER B757 AMM 52-10. (5506050)
